MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE SUCTION VALVE (STERILE)

OLYMPUS MEDICAL SYSTEMS CORP. SINGLE USE SUCTION VALVE (STERILE)
Model Number MAJ-209
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted retrospectively as part of a remediation effort related to recent process changes.A capa has been opened to manage the actions related to remediation of this issue and any required mdr reporting.The subject device in this report has not been returned to omsc for evaluation.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that during an endoscopy, the subject device was used.The suction connector of the device broke off when the device was attached to the endoscope for preparing the procedure.The intended procedure was completed with another device.This is the report regarding the breakage of the suction connector.There was no report of patient injury associated with this event.The user facility did not provide other detailed information.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was returned to olympus medical systems corp.(omsc) for evaluation.Omsc checked the subject device and found that the reported phenomenon was not duplicated.Omsc reviewed the manufacturing history (dhr) of the subject device and confirmed no irregularity.Omsc concluded that the reported phenomenon was attributed to the attaching mistake by the user.If additional information becomes available, this report will be supplemented.

Brand Name
SINGLE USE SUCTION VALVE (STERILE)
Common Device Name
SINGLE USE SUCTION VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10270675
Report Number8010047-2020-04389
Device Sequence Number19706932
Product Code EOQ
UDI-Device Identifier14953170152426
UDI-Public14953170152426
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMAJ-209
Device Lot NumberH9Y05
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer10/02/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1